# SDR AALA202206287410

- Difficulty date: June 16, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME SPLICE T CHORD LOCATED AT BS 986, LBL 64, S17L. REPAIRED PER SRM 53-70-51-2R-4.
